# SDR USAA950107

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

CLT - FLT 1133 - THE LEFT ENGINE OIL QUANTITY DROPPED TO ZERO, AND THE OIL PRESSURE ALSO DROPPED.  THE ENGINE WAS SHUTDOWN AND FLIGHT DIVERTED TO CLT.  MAINTENANCE REPLACED THE OIL LINE TO THE OIL PRESSURE SWITCH AND THE FILTERS.  OPERATIONS CHECKED GOOD.  (Z)
